# SDR FDEA202301270267

- Difficulty date: January 27, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: ARC06393
- Condition: Misaligned
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER EA WORK INSTRUCTIONS SILL P/N ARC0639-3 REQUIRES FABRICATION FABRICATED SILL ARC0639-3 PER DAC DRAWING ARC0639 AND SAMPLE PER EA 1-5710-T0372370   P3; WINGS - BASIC WING STRUCTURE - LH WING REAR SPAR UPPER CAP AFT LEG.  (NOTE:   INSTALLATION IN EA)    MAJOR REPAIR.
